| Catalog Number |
20-475 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
11/19/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "rupture".Healthcare professional later reported "any creases." this record is for the left side.Device was explanted and replaced.Device will be returned.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Additional Manufacturer Narrative
Device evaluation: per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ rupture: observed two openings through microscopic inspection assessed as fold flaw opening.No further actions are required as it is not related to the manufacturing process.None of the other observations performed during the device analysis creases and non-penetrating nicks are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description